MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MF CORTEX SCREW SELF-TAPPING W/FLUTES 8MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MF CORTEX SCREW SELF-TAPPING W/FLUTES 8MM; SCREW,FIXATION,BONE
Model Number 401.158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient was being tested for lichen planus and heard of titanium leaking from screws.The patient had 2.0mm cortex screws, self-tapping 8mm to 18mm length used to secure facial implant in mandible or midface from a previous surgery.Concomitant device: unknown plates: trauma (part# unknown, lot# unknwon, quantity# 1).This report is for one (1) 2.0mm ti mf cortex screw self-tapping w/flutes 8mm.This is report 3 of 4 for (b)(4).
 
Event or Problem Description
This is report 3 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was reported that on an unknown date, the patient was being test for lichen planus and heard of titanium leaking from screws.The surgeon assumption was the 2.0mm cortex screws, self-tapping 8mm to 18mm length used to secure facial implant in mandible or midface.Upon notification from customer we went the route of medical information request thinking the patient was inquiring about a future surgery with titanium screws being implanted not knowing the patient already the screws implanted in a previous surgery.Concomitant device reported: unknown plates: trauma (part# unknown, lot# unknown, quantity# 1).This complaint involves ten (10) devices.

Brand Name
2.0MM TI MF CORTEX SCREW SELF-TAPPING W/FLUTES 8MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9997940
Report Number2939274-2020-02044
Device Sequence Number19953992
Product Code HWC
UDI-Device Identifier20887587046256
UDI-Public20887587046256
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number401.158
Device Catalogue Number401.158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer05/04/2020
05/20/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/18/2020
05/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM TI MF CORTEX SCREW 10MM; 2.0MM TI MF CORTEX SCREW 12MM; 2.0MM TI MF CORTEX SCREW 6MM; 2.0MM TI MF CORTEX SCREW 8MM; UNK - PLATES; UNK - PLATES; UNK - PLATES; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - PLATES
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight79